Necessary conditions for the appearance of noise terms in decomposition solution series. (English) Zbl 0882.65132

The author studies the problem of noise terms that appears in the series solution of the Adomian method. The main result is that the nonhomogeneity condition is not sufficient for obtaining noise terms. Another necessary condition is: the occurrence of the exact solution in the zeroth component.
From my point of view this result is included in a more general one. Indeed we have convergence results and we know that the choice of the first term of the series \((u_0)\) is fundamental for proving convergence. Convergence will derive from the choice of \(u_0\).


65R20 Numerical methods for integral equations
45B05 Fredholm integral equations
Full Text: DOI


[1] Adomian, G.; Rach, R., Noise terms in decomposition series solution, Computers Math. Appl., 24, 11, 61-64 (1992) · Zbl 0777.35018
[2] Adomian, G., A review of the decomposition method and some recent results for nonlinear equation, Math. Comput. Modelling, 13, 7, 17-43 (1992) · Zbl 0713.65051
[3] Adomian, G., Solving Frontier Problems of Physics: The Decomposition Method (1994), Kluwer · Zbl 0802.65122
[4] Wazwaz, A. M., The decomposition method for approximate solution of the Goursat problem, Applied Mathematics and Computation, 69, 299-311 (1995) · Zbl 0826.65077
[5] Wazwaz, A. M., On the solution of the fourth order parabolic equation by the decomposition method, Intern. J. Computer Math., 57, 213-217 (1995) · Zbl 1017.65518
[6] Wazwaz, A. M., A new approach to the nonlinear advection problem: An application of the decomposition method, Applied Mathematics and Computation, 72, 175-181 (1995) · Zbl 0838.65092
[7] Cherruault, Y.; Saccomandi, G.; Some, B., New results for convergence of Adomian’s method applied to integral equations, Mathl. Comput. Modelling, 16, 2, 85-93 (1992) · Zbl 0756.65083
[8] Cherruault, Y.; Adomian, G., Decomposition methods: A new proof of convergence, Mathl. Comput. Modelling, 18, 12, 103-106 (1993) · Zbl 0805.65057
[9] Abbaoui, K.; Cherruault, Y., Convergence of Adomian’s method applied to nonlinear equations, Mathl. Comput. Modelling, 20, 9, 69-73 (1994) · Zbl 0822.65027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.